# SDR ASOA96030

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120047
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 214791
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT DFW-ICT, FOOT PEDAL BRAKING ACTION WAS LOST.  CREW USED THE EMERGENCY BRAKE TO STOP THE AIRCRAFT.  MAINTENANCE ADVISED THE CREW TO TURN THE ANTI-SKID SWITCHES OFF, AT WHICH TIME FOOT PEDAL BRAKING WAS REGAINED.  CREW THEN TAXIIED THE AIRCRAFT BACK TO THE GATE.  REMOVED AND REPLACED THE LEFT OUTBOARD BRAKE ASSEMBLY AND THE LEFT BRAKE CONTROL VALVE.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  MAINTENANCE PERFORMED A TAXI CHECK WITH THE ANTI-SKID ON AND OFF, AND ACHIEVED BRAKING WITH EVERY COMMAND.  (M)
